# SDR DALA1020876312

- Difficulty date: September 1, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N672US
- Make and model: Boeing 747451
- Aircraft serial: 30267
- Aircraft time: 48,218 hours, 6,039 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THE B ZONE LT EMERGENCY PATH LIGHTS INOPERATIVE. MX SECURED A LOOSE CONNECTOR. OPS CHECK WAS GOOD.
